# SDR UALA2012020600705

- Difficulty date: February 5, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 44,779 hours, 5,605 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Helicoil
- Condition: Damaged
- Location: Tvbc Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OF THE 6 HELI-COILS THAT RETAIN THE LT LOWER TVBC VALVE ARE DAMAGED BEYOND USE AND WILL NEED REPLACEMENT.  REPLACED 2 EACH DAMAGED HELI-COIL AT THE LT LOWER TVBC VALVE.
